# SDR 98ZZZX5

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1132Q
- Make and model: Piper PA-32-300
- Aircraft serial: 327740046
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Defective
- Part time: 400 hours
- Component: Slick, 6351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPULSE COUPLING HAS JUST UNDER 400 HOURS TIME IN SERVICE AND IS DEFECTIVE.
